Alert archive / Nebraska / Winter Storm Warnings in 2015

Winter Storm Warning 2, NWS Hastings, NE

February 4, 20158 counties in Nebraska

NWS Hastings, NE issued this winter storm warning at Feb 4, 2015, 6:49 AM CST for 8 counties in Nebraska. It was in force for 5 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 4, 2015, 6:49 AM CST (12:49 UTC)
Expired
Feb 4, 2015, 11:48 AM CST
In force
5 hr
Issued by
NWS Hastings, NE

Counties Buffalo County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Merrick County, NE, Polk County, NE, Sherman County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 80 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 4, 6:54 AM CSTSNOW 4Grand Island Airport, NE24 HOUR REPORT ENDING AT 6 AM. SNOWFALL WITHIN LAST 6 HOURS.
Feb 4, 6:54 AM CSTSNOW 5.2Ravenna, NE24 HOUR REPORT ENDING AT 6 AM. SNOWFALL WITHIN LAST 6 HOURS.
Feb 4, 7:00 AM CSTSNOW 3Osceola, NE
Feb 4, 7:00 AM CSTSNOW 6.34 N Aurora, NESHOWFALL OVER LAST 6 HOURS FROM OB TIME.
Feb 4, 7:00 AM CSTSNOW 6.4Miller, NESNOWFALL OVER THE LAST 7 HOURS.
Feb 4, 7:16 AM CSTSNOW 4.23 N York, NESHOWFALL OVER THE LAST 6 HOURS.
Feb 4, 7:42 AM CSTSNOW 6Loup City, NEREPORT FROM PUBLIC RELAYED VIA MEDIA.
Feb 4, 8:00 AM CSTSNOW 7.12 Nw Rockville, NEREPORT FROM NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
Feb 4, 8:06 AM CSTSNOW 4.8St. Paul, NESNOWFALL OVER THE LAST 6 HOURS.
Feb 4, 8:30 AM CSTSNOW 4.5Central City, NE
Feb 4, 8:57 AM CSTSNOW 4.13 Ne Shelby, NESNOWFALL WITHIN THE LAST 6 HOURS.
Feb 4, 11:50 AM CSTSNOW 5.7Osceola, NESTORM TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS43 KGID 041249
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
649 AM CST WED FEB 4 2015

NEZ046>048-062-063-041800-
/O.UPG.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
/O.NEW.KGID.WS.W.0002.150204T1249Z-150204T1800Z/
SHERMAN-HOWARD-MERRICK-HALL-HAMILTON-
INCLUDING THE CITIES OF...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...GRAND ISLAND...AURORA
649 AM CST WED FEB 4 2015

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL NOON CST
TODAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* SNOW ACCUMULATION...GENERALLY IN THE 5 TO 8 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH THE MORNING HOURS...
  BEFORE COMING TO AN END BY EARLY AFTERNOON.

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO AROUND 30 MPH 
  THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO 
  DECREASE IN INTENSITY WEDNESDAY AFTERNOON. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH VISIBILITY RESTRICTION
  IN BLOWING SNOW...WILL PROVIDE DIFFICULT DRIVING CONDITIONS.
  THESE CONDITIONS WILL LIKELY LAST UNTIL LATE MORNING FOR MANY
  LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ039>041-049-060-061-064-073>077-085>087-041800-
/O.CON.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
VALLEY-GREELEY-NANCE-POLK-DAWSON-BUFFALO-YORK-PHELPS-KEARNEY-
ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...SPALDING...SCOTIA...WOLBACH...
FULLERTON...GENOA...STROMSBURG...OSCEOLA...SHELBY...POLK...
LEXINGTON...COZAD...GOTHENBURG...KEARNEY...YORK...HOLDREGE...
MINDEN...HASTINGS...SUTTON...HARVARD...CLAY CENTER...EDGAR...
FAIRFIELD...GENEVA...EXETER...FAIRMONT...RED CLOUD...BLUE HILL...
BLADEN...SUPERIOR...NELSON...HEBRON...DESHLER
649 AM CST WED FEB 4 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY.

* SNOW ACCUMULATION...GENERALLY IN THE 2 TO 5 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH THE MORNING HOURS... 
  BEFORE TAPERING OFF AND COMING TO AN END BY EARLY AFTERNOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO AROUND 30 MPH 
  THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO 
  DECREASE IN INTENSITY WEDNESDAY AFTERNOON. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH VISIBILITY 
  RESTRICTION IN BLOWING SNOW...WILL PROVIDE DIFFICULT DRIVING 
  CONDITIONS. THESE CONDITIONS WILL LIKELY LAST UNTIL LATE 
  MORNING FOR MANY LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$
4 follow-up statements
833 
WWUS43 KGID 041338
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
738 AM CST WED FEB 4 2015

...BAND OF HEAVY SNOW CONTINUES THIS MORNING BUT WILL NOT LAST ALL
DAY...

NEZ049-061-064-041800-
/O.UPG.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
/O.EXA.KGID.WS.W.0002.000000T0000Z-150204T1800Z/
POLK-BUFFALO-YORK-
INCLUDING THE CITIES OF...STROMSBURG...OSCEOLA...SHELBY...POLK...
KEARNEY...YORK
738 AM CST WED FEB 4 2015

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT UNTIL NOON CST TODAY. THE WINTER WEATHER ADVISORY IS NO
LONGER IN EFFECT.

* TOTAL SNOW ACCUMULATION...GENERALLY IN THE 5 TO 8 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH MOST OF THE MORNING
  HOURS...BUT WILL GRADUALLY DECREASE IN INTENSITY AND SHOULD
  LARGELY BE OVER WITH BY NOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 MPH
  THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO SLOWLY
  DECREASE IN INTENSITY THIS AFTERNOON AND BECOME LIGHT THIS
  EVENING. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH VISIBILITY RESTRICTION
  IN BLOWING SNOW TO AROUND ONE-HALF MILE OR LESS AT TIMES...WILL
  PROVIDE DIFFICULT DRIVING CONDITIONS. THESE CONDITIONS WILL
  LIKELY LAST UNTIL LATE MORNING FOR MANY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ046>048-062-063-041800-
/O.CON.KGID.WS.W.0002.000000T0000Z-150204T1800Z/
SHERMAN-HOWARD-MERRICK-HALL-HAMILTON-
INCLUDING THE CITIES OF...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...GRAND ISLAND...AURORA
738 AM CST WED FEB 4 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

 
* TOTAL SNOW ACCUMULATION...GENERALLY IN THE 5 TO 8 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH MOST OF THE MORNING
  HOURS...BUT WILL GRADUALLY DECREASE IN INTENSITY AND SHOULD
  LARGELY BE OVER WITH BY NOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 MPH
  THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO SLOWLY
  DECREASE IN INTENSITY THIS AFTERNOON AND BECOME LIGHT THIS
  EVENING. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH VISIBILITY RESTRICTION
  IN BLOWING SNOW TO AROUND ONE-HALF MILE OR LESS AT TIMES...WILL
  PROVIDE DIFFICULT DRIVING CONDITIONS. THESE CONDITIONS WILL
  LIKELY LAST UNTIL LATE MORNING FOR MANY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ039>041-060-073>077-085>087-041800-
/O.CON.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
VALLEY-GREELEY-NANCE-DAWSON-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...SPALDING...SCOTIA...WOLBACH...
FULLERTON...GENOA...LEXINGTON...COZAD...GOTHENBURG...HOLDREGE...
MINDEN...HASTINGS...SUTTON...HARVARD...CLAY CENTER...EDGAR...
FAIRFIELD...GENEVA...EXETER...FAIRMONT...RED CLOUD...BLUE HILL...
BLADEN...SUPERIOR...NELSON...HEBRON...DESHLER
738 AM CST WED FEB 4 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...


* SNOW ACCUMULATION...GENERALLY IN THE 2 TO 5 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH MOST OF THE MORNING
  HOURS...BUT WILL GRADUALLY DECREASE IN INTENSITY AND SHOULD
  LARGELY BE OVER WITH BY NOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 MPH
  THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO SLOWLY
  DECREASE IN INTENSITY THIS AFTERNOON AND BECOME LIGHT THIS
  EVENING. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH VISIBILITY RESTRICTION
  IN BLOWING SNOW TO AROUND ONE-HALF MILE OR LESS AT TIMES...WILL
  PROVIDE DIFFICULT DRIVING CONDITIONS. THESE CONDITIONS WILL
  LIKELY LAST UNTIL LATE MORNING FOR MANY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$

PFANNKUCH
781 
WWUS43 KGID 041601
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1001 AM CST WED FEB 4 2015

...BAND OF HEAVY SNOW WEAKENING AND SHIFTING SOUTH...

NEZ046>049-061>064-041800-
/O.CON.KGID.WS.W.0002.000000T0000Z-150204T1800Z/
SHERMAN-HOWARD-MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK-
INCLUDING THE CITIES OF...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...KEARNEY...
GRAND ISLAND...AURORA...YORK
1001 AM CST WED FEB 4 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* TOTAL SNOW ACCUMULATION...GENERALLY IN THE 5 TO 8 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH MOST OF THE MORNING 
  HOURS...BUT WILL GRADUALLY DECREASE IN INTENSITY AND SHOULD 
  LARGELY BE OVER WITH BY NOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 
  MPH THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO 
  SLOWLY DECREASE IN INTENSITY THIS AFTERNOON AND BECOME LIGHT 
  THIS EVENING. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH REDUCED VISIBILITY IN
  BLOWING SNOW TO AROUND ONE-HALF MILE OR LESS AT TIMES...WILL
  PROVIDE DIFFICULT DRIVING CONDITIONS. THESE CONDITIONS WILL
  LIKELY LAST UNTIL LATE MORNING FOR MANY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ039>041-060-073>077-085>087-041800-
/O.CON.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
VALLEY-GREELEY-NANCE-DAWSON-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...ORD...SPALDING...SCOTIA...WOLBACH...
FULLERTON...GENOA...LEXINGTON...COZAD...GOTHENBURG...HOLDREGE...
MINDEN...HASTINGS...SUTTON...HARVARD...CLAY CENTER...EDGAR...
FAIRFIELD...GENEVA...EXETER...FAIRMONT...RED CLOUD...BLUE HILL...
BLADEN...SUPERIOR...NELSON...HEBRON...DESHLER
1001 AM CST WED FEB 4 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY.

* SNOW ACCUMULATION...GENERALLY IN THE 2 TO 5 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH MOST OF THE MORNING 
  HOURS...BUT WILL GRADUALLY DECREASE IN INTENSITY AND SHOULD 
  LARGELY BE OVER WITH BY NOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 
  MPH THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO 
  SLOWLY DECREASE IN INTENSITY THIS AFTERNOON AND BECOME LIGHT 
  THIS EVENING. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH REDUCED VISIBILITY IN
  BLOWING SNOW TO AROUND ONE-HALF MILE OR LESS AT TIMES...WILL
  PROVIDE DIFFICULT DRIVING CONDITIONS. THESE CONDITIONS WILL
  LIKELY LAST UNTIL LATE MORNING FOR MANY LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$

HEINLEIN
054 
WWUS43 KGID 041617
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1017 AM CST WED FEB 4 2015

...BAND OF HEAVY SNOW WEAKENING AND SHIFTING SOUTH...

NEZ046>049-041730-
/O.CAN.KGID.WS.W.0002.000000T0000Z-150204T1800Z/
SHERMAN-HOWARD-MERRICK-POLK-
1017 AM CST WED FEB 4 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WINTER
STORM WARNING. 

ALTHOUGH SOME FLURRIES OR LIGHT SNOW MAY LINGER...HEAVY SNOW IS
NO LONGER EXPECTED.

$$

NEZ039>041-041730-
/O.CAN.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
VALLEY-GREELEY-NANCE-
1017 AM CST WED FEB 4 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

ALTHOUGH SOME FLURRIES OR LIGHT SNOW MAY LINGER...SNOW WILL NO
LONGER BE HEAVY ENOUGH TO WARRANT AN ADVISORY.

$$

NEZ061>064-041800-
/O.CON.KGID.WS.W.0002.000000T0000Z-150204T1800Z/
BUFFALO-HALL-HAMILTON-YORK-
INCLUDING THE CITIES OF...KEARNEY...GRAND ISLAND...AURORA...YORK
1017 AM CST WED FEB 4 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* TOTAL SNOW ACCUMULATION...GENERALLY IN THE 5 TO 8 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH MOST OF THE MORNING 
  HOURS...BUT WILL GRADUALLY DECREASE IN INTENSITY AND SHOULD 
  LARGELY BE OVER WITH BY NOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 
  MPH THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO 
  SLOWLY DECREASE IN INTENSITY THIS AFTERNOON AND BECOME LIGHT 
  THIS EVENING. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH REDUCED VISIBILITY IN 
  BLOWING SNOW TO AROUND ONE-HALF MILE OR LESS AT TIMES...WILL 
  PROVIDE DIFFICULT DRIVING CONDITIONS. THESE CONDITIONS WILL 
  LIKELY LAST UNTIL LATE MORNING FOR MANY LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ060-073>077-085>087-041800-
/O.CON.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
DAWSON-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...LEXINGTON...COZAD...GOTHENBURG...
HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...CLAY CENTER...
EDGAR...FAIRFIELD...GENEVA...EXETER...FAIRMONT...RED CLOUD...
BLUE HILL...BLADEN...SUPERIOR...NELSON...HEBRON...DESHLER
1017 AM CST WED FEB 4 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY.

* SNOW ACCUMULATION...GENERALLY IN THE 2 TO 5 INCH RANGE.

* TIMING...SNOWFALL IS EXPECTED THROUGH MOST OF THE MORNING 
  HOURS...BUT WILL GRADUALLY DECREASE IN INTENSITY AND SHOULD 
  LARGELY BE OVER WITH BY NOON. 

* WIND...SUSTAINED AT 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 
  MPH THROUGH THE MORNING HOURS. THE WIND IS THEN EXPECTED TO 
  SLOWLY DECREASE IN INTENSITY THIS AFTERNOON AND BECOME LIGHT 
  THIS EVENING. 

* IMPACTS...SNOW ACCUMULATION...ALONG WITH REDUCED VISIBILITY IN 
  BLOWING SNOW TO AROUND ONE-HALF MILE OR LESS AT TIMES...WILL 
  PROVIDE DIFFICULT DRIVING CONDITIONS. THESE CONDITIONS WILL 
  LIKELY LAST UNTIL LATE MORNING FOR MANY LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$

HEINLEIN
953 
WWUS43 KGID 041748
WSWGID

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1148 AM CST WED FEB 4 2015

NEZ061>064-041900-
/O.CAN.KGID.WS.W.0002.000000T0000Z-150204T1800Z/
BUFFALO-HALL-HAMILTON-YORK-
1148 AM CST WED FEB 4 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WINTER
STORM WARNING. 

HEAVY SNOW HAS ENDED. THERE MAY BE SOME FLURRY OR LIGHT
SNOW...ALONG WITH SOME LINGERING BLOWING AND DRIFTING DURING THE
EARLY AFTERNOON.

$$

NEZ060-073>077-085>087-041900-
/O.CAN.KGID.WW.Y.0003.000000T0000Z-150204T1800Z/
DAWSON-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
1148 AM CST WED FEB 4 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

THERE MAY BE SOME FLURRY OR LIGHT SNOW...ALONG WITH SOME LINGERING
BLOWING AND DRIFTING DURING THE EARLY AFTERNOON.

$$

HEINLEIN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this winter storm warning went out at Feb 4, 5:26 AM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 4, 5:26 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
526 AM CST WED FEB 4 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 339 AM CST WED FEB 4 2015

RADAR SHOWS THAT PRECIPITATION IS MOVING INTO THE FORECAST AREA
ALREADY THIS MORNING. SATELLITE AND OBSERVATIONS HAVE MOSTLY CLOUDY
SKIES ACROSS THE AREA.

THE UPPER LEVEL WAVE WILL MOVE THROUGH THE AREA THROUGH THIS
AFTERNOON. THERE IS GOOD FRONTOGENESIS THAT SLIDES FROM THE
NORTHWEST THROUGH THE EAST THROUGH DAY BREAK...THEN MOVES TO THE
EAST OF THE AREA. EXPECTING THE BEST SNOWFALL TO BE THROUGH ABOUT
MID MORNING. THE MOST SNOWFALL SHOULD BE NORTH OF INTERSTATE 80. IN
ADDITION TO THE SNOW...NORTH WINDS ARE EXPECTED TO INCREASE AND
CAUSE SOME BLOWING AND DRIFTING SNOW. BY LATER THIS MORNING THE SNOW
WILL LIKELY BE TAPERING OFF QUICKLY FROM NORTH TO SOUTH.

BY THIS AFTERNOON THE SNOW WILL BE MOSTLY GONE. A LITTLE IS POSSIBLE
IN NORTH CENTRAL KANSAS DURING THE AFTERNOON. A SURFACE HIGH
PRESSURE SYSTEM SETTLES INTO THE AREA LATE THIS AFTERNOON. WINDS
WILL START TO DIMINISH DURING THE AFTERNOON HOURS. WITH THE CLOUDS
AND SNOW...TEMPERATURES THIS AFTERNOON WILL BE COLD WITH READINGS
ONLY IN THE UPPER TEENS TO MID 20S.

THE HIGH PRESSURE SYSTEM THAT SLIDES INTO THE AREA THIS AFTERNOON
WILL MOVE TO THE EAST DURING THE EVENING AND OVERNIGHT HOURS. CLOUDS
WILL DIMINISH DURING THE NIGHT. LOWS TONIGHT WILL DROP INTO THE
SINGLE DIGITS FOR THE MOST PART. THE EAST WILL HAVE LOWS IN THE
SINGLE DIGITS BELOW ZERO AND WITH THE WIND TURNING TO THE SOUTH AND
INCREASING A LITTLE IN THE OVERNIGHT HOURS WIND CHILLS WILL BE 15
BELOW TO 20 BELOW ZERO IN THE FAR EAST.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 339 AM CST WED FEB 4 2015

THE BIG STORY WILL BE THE WARMING TEMPERATURES AND RAPIDLY MELTING
SNOW.

THURSDAY...BEFORE WE GET TO THE WARMER TEMPERATURES WE HAVE TO GET
THROUGH ON MORE COLD DAY. WIND CHILL READINGS EARLY THURSDAY MORNING
COULD APPROACH -15 TO -20F. HOWEVER...WE WILL SEE AN UPPER RIDGE
ACROSS THE WESTERN CONUS TRYING TO NUDGE EASTWARD SENDING WARMER AIR
INTO THE PLAINS. WARM AIR ADVECTION THROUGH THE DAY WILL RESULT IN
HIGHS THAT ARE 15 TO 20 DEGREES WARMER THAN TODAYS HIGHS. EXPECT
HIGH TEMPERATURES WILL RANGE FROM AROUND 30 OVER OUR NORTHEAST ZONES
TO THE MID 40S ACROSS SOUTHWEST ZONES.

FRIDAY THROUGH TUESDAY...THE CENTRAL PLAINS WILL GENERALLY BE UNDER
THE INFLUENCE OF A WARM UPPER LEVEL RIDGE. THERE WILL BE A SHORT
WAVE MOVING THROUGH ON SUNDAY...BUT FORECAST MODELS ARE DRY AND THE
AIR IS OF PACIFIC ORIGIN AND AM NOT EXPECTING A DIP IN TEMPERATURES.
WITH THE COLD CANADIAN AIR LOCKED UP WELL TO OUR NORTH WE SHOULD SEE
A STRING OF VERY NICE DAYS WITH WELL ABOVE NORMAL TEMPERATURES. WILL
KEEP SNOW COVERED AREAS IN THE MID TO UPPER 40S UNTIL THE SNOW MELTS
AND THEN 50S WILL BE POSSIBLE. SOUTHWESTERN ZONES SHOULD SEE SEVERAL
DAYS IN THE 60S ESPECIALLY FRIDAY THROUGH SUNDAY. NEARLY ALL MODELS
ARE CURRENTLY POINTING TOWARDS DRY CONDITIONS.

&&

.AVIATION...(FOR THE 12Z KGRI/KEAR TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 523 AM CST WED FEB 4 2015

BAND OF SNOW HAS DEVELOPED AND IS FINALLY SAGGING TO THE SOUTH.
THE BAND SHOULD BE THROUGH THE TERMINAL AREAS BY MID MORNING.
VISIBILITY WILL BE REDUCED TO AT LEAST A HALF MILE FOR MUCH OF THE
AREA...BUT COULD DROP DOWN BRIEFLY. AFTER THE SNOW MOVES OUT THE
CLOUDS DIMINISH. WINDS WILL TURN TO THE SOUTH OVERNIGHT.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR NEZ039>041-
     046>049-060>064-073>077-085>087.

KS...NONE.
&&

SHORT TERM...JCB
LONG TERM...WESELY
AVIATION...JCB
Hazardous weather outlook, Feb 4, 5:22 AM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
522 AM CST WED FEB 4 2015

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
051200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
522 AM CST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT THIS MORNING FOR
LOCATIONS NORTH OF A LINE FROM LEXINGTON TO RED CLOUD TO HEBRON
NEBRASKA. PLEASE SEE THE LATEST ADVISORY PRODUCT FOR MORE
INFORMATION. LIGHT SNOW ACCUMULATIONS OF AROUND AN INCH ARE
POSSIBLE SOUTH OF THIS LINE.

LATE TONIGHT...WIND CHILL VALUES AS COLD AS -15 TO -20 DEGREES
ARE EXPECTED WITHIN NORTHEAST PORTIONS OF THE OUTLOOK
AREA...PRIMARILY NORTHEAST OF A LINE FROM LOUP CITY TO GENEVA
NEBRASKA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EARLY THURSDAY MORNING...WIND CHILL VALUES AS COLD AS -15 TO -20
DEGREES ARE EXPECTED WITHIN NORTHEAST PORTIONS OF THE OUTLOOK
AREA...PRIMARILY NORTHEAST OF A LINE FROM LOUP CITY TO GENEVA
NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 10:27 AM CSTAreal Flood AdvisoryGIDHall48 hr

Nearby

Winter Storm Warnings in Nebraska, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.